Article Versions
Export Article
Cite this article
  • Normal Style
  • MLA Style
  • APA Style
  • Chicago Style
Research Article
Open Access Peer-reviewed

Fixed Point Theorem for Non-self Mapping in Cone Metric Space

B. Geethalakshmi , R. Hemavathy
American Journal of Applied Mathematics and Statistics. 2019, 7(2), 52-58. DOI: 10.12691/ajams-7-2-1
Received December 04, 2018; Revised January 13, 2019; Accepted January 21, 2019

Abstract

In this paper, we prove a common fixed point theorem for coincidentally commuting non-self mappings for a generalized contraction condition in cone b-metric space.

1. Introduction

Fixed point theory has various equal on fixed point theorems for self-mappings in metric and Banach spaces. Huang and Zhang 1 originated the conception of cone metric space by reconstituting the collection of real numbers by an ordered Banach space and attained few fixed point theorems for mappings gratifying disparate contractive conditions. Various originators like Abbas and Jungck 2, Rhoades 3, Raja and Vaezpour 4 have generalized the result of Huang and Zhang 1 and analyzed the origination of common fixed point in cone metric spaces. In 5, Bhakhtin acquainted b-metric spaces as a generalization of metric spaces and verified the contraction mappings equal in b-metric space that generalizes the familiar Banach contraction results in metric spaces. The analysis of fixed point results for non-self mappings in metrically convex metric space was initiated by Assad and Kirk 6. B.E. Rhoades and S. Radenovic 7 have manifested fixed point theorems for non-self mappings satisfying generalized contraction condition in cone metric spaces. In this paper, we prove a common fixed point theorem for non-self mappings convincing contraction condition in cone b-metric space.

2. Preliminaries

Definition 2.1

Let B be a real Banach space. A subset C of B is called a cone if and only if

a) C is closed, nonempty and

b) p, qR, p, shows that

c)

In a cone we imply a partial ordering with respect to C by which implies A cone C is called normal if there is a number such that for all shows

The smallest positive number convincing the above inequality is called normal constant of C, while stands for int C (interior of C).

Definition 2.2

If is a non-void set then the mapping d: ×→ Econvincing these conditions

a) 0≤d (a,b) for all and if and only if

b) for all

c) for all

Called a cone metric in and (,d) is called a cone metric in and (,d) is called a cone metric space. The idea of a cone metric space is more familiar than that of a metric space.

Definition 2.3 8

If is a non-void set and be a given real number then the mapping d: ×→E is said to be cone b-metric if and only if for all the following conditions are satisfied:

a) for all and if and only if

b) for all

c) for all

The pair(,d)is said to be a cone b-metric space.

Definition 2.4

If (,d) is a cone b-metric space then we say that is

a) A cauchy sequence, if for every k in E with there is N such that for all

b) A convergent sequence, if for every k in E with there is N such that for all , for some fixed pointain .

We say that a cone b-metric space is said to be complete only if every Cauchy sequence in is convergent in . Also is convergent to in if and only if

Remarks 2.5 4:

1. If

2. If

3. If

Remarks 2.6 4

If and then there existan such that for all

3. Main Result

Theorem 3.1

If (,d) is a complete cone b-metric space and Ṁ a non-empty closed subset of X such that for each and there exist a point such that

(1)

Suppose that f,T: are two non-self mappings satisfying for all

(2)

For every a, b in Ṁ and are positive real numbers such that and

where and Also assume that

(1)

(2) implies

(3) is closed in .

Then there exist a coincidence point of Moreover if are weakly compatible, then have a unique common fixed point in

Proof:

We construct the sequence and in M and a sequence in Let Set up a point Also and from condition (1) we have for some Now, since from condition (2) we conclude that Also clearly Therefore and from (1) Therefore for some we have

Set up If then condition (1) implies Therefore for some point we have Suppose if then we denote a point in such that

Next we set Therefore for some point we have Therefore, if then we have and If we continue the process, we obtain three sequences which is in X, such a way that

a)

b)

c) if and only if

d) If whenever and then from equation (1), and

If then and We discuss the case about ( If then it is clear that for all Now, if for all n, then three cases are distinguished.

Case (i)

If and then and from (a)

And from (b). Using contraction (2), we have,

Now, three subcases arises,

i)

(ii)

(iii)

d(

from subcases (i), (ii), (iii) we get

where h=max

Case ii

Let and Then and

Therefore,

Using contraction (2) we have,

Now, three subcases arises,

i)

d(

(ii)

d(

(iii)

d(

d(

from subcases (i),(ii),(iii) we get

where h=max

Case (iii)

Let Then and

(3)

and we have and

Now using triangle inequality, we get

(4)

We need to find and Now using contraction (2) we find

As and we have,

(5)

Next we have to find

Now, we find separately what is from above equation

As and

We get,

(6)

Substituting (5) and (6) in (4), we get

Again three subcases follows,

(i)

Therefore,

We get,

(ii)

Therefore,

(iii)

Therefore,

From all the above three subcases we have,

Where

In all cases (i), (ii), (iii) we get

Where

and

Now, following the induction procedure of Assad & Kirk [3] it can be showed that by induction for n>1,

(7)

Where, from (6) and by triangle inequality for we have

From remark 2.5 and 2.6, where is constant, (i.e), is a Cauchy sequence. Since and is complete, there is some point such that Let be such that fw = c. By construction of there is subsequence such that and so

And on using definition and the fact that

we obtain again three subcases.

Sub case (i)

Sub case (ii)

Sub case (iii)

In all subcases (i), (ii), (iii), we obtain for each int C and using result, it follows that d(Tw,c)=0 or Tw=c. If T and f are coincidentally commuting then c=Tw=fw which implies Tc=Tfw=fTw=fc. From contraction (2) we have,

Since as mentioned in the conditions of theorem, it follows that Tc=c, that is c is a common fixed point of f and T. Hence, Uniqueness of common fixed point easily follows from contraction (2).

Corollary 3.2

If (,d) is a complete cone b-metric space and Ṁ be a nonempty closed subset of such that for each and there exist a point such that

(1)

Suppose that T: Ṁ→ satisfying the condition

(2)

For all a,b in and are positive real numbers such that If T has additional property that for each then T has a unique fixed point.

References

[1]  S. Jankovic, Z.Kadelburg, S. Radenovic and B.E. Rhoades. “Assad –Kirk-type fixed point theorems for a pair of Non-Self mappings in Cone Metric Space”, Fixed point theory and applications, Volume 2009, Article ID 761086, 16 pages.
In article      
 
[2]  M. Abbas and G. Jungck. “Common fixed point results for noncommuting mappings without continuity in cone metric spaces”, Journal of Mathematical Analysis and Applications, Vol.341, no.1, pp. 416-420, 2008.
In article      View Article
 
[3]  M. Abbas and B. E. Rhoades. “Fixed and Periodic point results in cone metric spaces”, Applied Mathematics Letters, Vol.22, no.4, pp.511-515, 2009.
In article      View Article
 
[4]  Stojan Radenovic. “A pair of Non-Self Mappings in cone metric spaces”, Kragujevac Journal of Mathematics, Volume 36 Number 2(2012), Pages 189-198.
In article      
 
[5]  Bakhtin, IA. “The contraction mapping principle in almost metric Hussain, N.Shah, MH: “kkm mappings in cone b-metric spaces. comput. math. Appl. 62, 1677-1684 (2011).
In article      
 
[6]  N.A. Assard, W.A. Kirk. “Fixed point theorems for set valued mappings of contractive type”, Pacific J. Math., 43 (1972), 553-562.
In article      View Article
 
[7]  R. Sumithra, V. RhymendUthariaraj, R. Hemavathy and P. Vijayaraju. “Common fixed point theorem for Non-Self Mappings satisfying GeneralisedCiric Type Contraction condition in Cone Metric Space”, Hindawi Publishing Corporation, Fixed point theory and Applcations Volume 2010, Article ID 408086, 17 pages.
In article      
 
[8]  Huang and Xu, “Fixed point theorems of contractive mappings in cone b-metric spaces and applications”, Fixed point theory and Applications 2013, 2013: 112.
In article      
 
[9]  L. G. Huang and X. Zhang, “Cone Metric Spaces and Fixed Point Theorems of contractive mappings”, Journal of Mathematicl Analysis and Applications, Vol. 332, no. 2, pp. 1468-1476, 2007.
In article      View Article
 
[10]  Z.Kadelburg, S. Radenovic, V.Rakocevic, “A note on the equivalence of some metric and cone metric fixed point results, Appl. Math. Lett.24(2011), 370-374.
In article      View Article
 
[11]  P. Raja and S.M. Vaezpour, “Some extensions of Banach’s contraction principle in complete cone metric spaces”, Fixed point theory and Applications”, Vol. 2008, Article ID 768924, 11 pages 2008.
In article      
 
[12]  Stojan Radenovic, B.E. Rhoades, “Fixed point theorem for two non-self mappings in cone metric spaces”, Computers and Mathematics with Applications 57(2009) 1701-1707.
In article      View Article
 
[13]  X.J. Huang , J. Luo, C.X. Zhu, X.Wen, “Common fixed point theorem for two pairs of non-self mappings satisfying generalisedciric type contraction condition in cone metric spaces”, Fixed point theory, Appln., 2014 (2014), 19 pages.
In article      
 
[14]  Xianjiu Huang, Xin Xin Lu, Xi wen,”New common fixed point theorem for a family of non-self mappings in cone metric spaces”, J.Non linear Sci. Appl. 8(2015), 387-401.
In article      View Article
 

Published with license by Science and Education Publishing, Copyright © 2019 B. Geethalakshmi and R. Hemavathy

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

Cite this article:

Normal Style
B. Geethalakshmi, R. Hemavathy. Fixed Point Theorem for Non-self Mapping in Cone Metric Space. American Journal of Applied Mathematics and Statistics. Vol. 7, No. 2, 2019, pp 52-58. http://pubs.sciepub.com/ajams/7/2/1
MLA Style
Geethalakshmi, B., and R. Hemavathy. "Fixed Point Theorem for Non-self Mapping in Cone Metric Space." American Journal of Applied Mathematics and Statistics 7.2 (2019): 52-58.
APA Style
Geethalakshmi, B. , & Hemavathy, R. (2019). Fixed Point Theorem for Non-self Mapping in Cone Metric Space. American Journal of Applied Mathematics and Statistics, 7(2), 52-58.
Chicago Style
Geethalakshmi, B., and R. Hemavathy. "Fixed Point Theorem for Non-self Mapping in Cone Metric Space." American Journal of Applied Mathematics and Statistics 7, no. 2 (2019): 52-58.
Share
[1]  S. Jankovic, Z.Kadelburg, S. Radenovic and B.E. Rhoades. “Assad –Kirk-type fixed point theorems for a pair of Non-Self mappings in Cone Metric Space”, Fixed point theory and applications, Volume 2009, Article ID 761086, 16 pages.
In article      
 
[2]  M. Abbas and G. Jungck. “Common fixed point results for noncommuting mappings without continuity in cone metric spaces”, Journal of Mathematical Analysis and Applications, Vol.341, no.1, pp. 416-420, 2008.
In article      View Article
 
[3]  M. Abbas and B. E. Rhoades. “Fixed and Periodic point results in cone metric spaces”, Applied Mathematics Letters, Vol.22, no.4, pp.511-515, 2009.
In article      View Article
 
[4]  Stojan Radenovic. “A pair of Non-Self Mappings in cone metric spaces”, Kragujevac Journal of Mathematics, Volume 36 Number 2(2012), Pages 189-198.
In article      
 
[5]  Bakhtin, IA. “The contraction mapping principle in almost metric Hussain, N.Shah, MH: “kkm mappings in cone b-metric spaces. comput. math. Appl. 62, 1677-1684 (2011).
In article      
 
[6]  N.A. Assard, W.A. Kirk. “Fixed point theorems for set valued mappings of contractive type”, Pacific J. Math., 43 (1972), 553-562.
In article      View Article
 
[7]  R. Sumithra, V. RhymendUthariaraj, R. Hemavathy and P. Vijayaraju. “Common fixed point theorem for Non-Self Mappings satisfying GeneralisedCiric Type Contraction condition in Cone Metric Space”, Hindawi Publishing Corporation, Fixed point theory and Applcations Volume 2010, Article ID 408086, 17 pages.
In article      
 
[8]  Huang and Xu, “Fixed point theorems of contractive mappings in cone b-metric spaces and applications”, Fixed point theory and Applications 2013, 2013: 112.
In article      
 
[9]  L. G. Huang and X. Zhang, “Cone Metric Spaces and Fixed Point Theorems of contractive mappings”, Journal of Mathematicl Analysis and Applications, Vol. 332, no. 2, pp. 1468-1476, 2007.
In article      View Article
 
[10]  Z.Kadelburg, S. Radenovic, V.Rakocevic, “A note on the equivalence of some metric and cone metric fixed point results, Appl. Math. Lett.24(2011), 370-374.
In article      View Article
 
[11]  P. Raja and S.M. Vaezpour, “Some extensions of Banach’s contraction principle in complete cone metric spaces”, Fixed point theory and Applications”, Vol. 2008, Article ID 768924, 11 pages 2008.
In article      
 
[12]  Stojan Radenovic, B.E. Rhoades, “Fixed point theorem for two non-self mappings in cone metric spaces”, Computers and Mathematics with Applications 57(2009) 1701-1707.
In article      View Article
 
[13]  X.J. Huang , J. Luo, C.X. Zhu, X.Wen, “Common fixed point theorem for two pairs of non-self mappings satisfying generalisedciric type contraction condition in cone metric spaces”, Fixed point theory, Appln., 2014 (2014), 19 pages.
In article      
 
[14]  Xianjiu Huang, Xin Xin Lu, Xi wen,”New common fixed point theorem for a family of non-self mappings in cone metric spaces”, J.Non linear Sci. Appl. 8(2015), 387-401.
In article      View Article